# SDR AWXA200601770

- Difficulty date: October 18, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 30,723 hours, 11,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON L2 DOOR CUT OUT LOWER SILL BEAM, FS 67+19", +Y1292.  REPAIRED L2 DOOR CUT OUT LOWER SILL BEAM, FS 67+19", +Y1292 IAW A320 SRM 53-41-14 FIG. 210, PRINCIPLE 5, 51-21-11 AND 51-42-11.
